# SDR USAA011384

- Difficulty date: December 14, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 55,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER 28R, 1 INCH BY .25 INCH CORROSION, AFT CARGO COMP, BELOW FLOOR AT BS 1400, S28.  INSTALLED STRINGER SEGMENT REPAIR PER EA 85681.  (M)
